# SDR AALA201802129073

- Difficulty date: February 8, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,782 hours, 29,067 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ARMING HANDLE DIFFICULT TO MOVE.  MAINTENANCE REMOVED DEBRIS FROM THE GIRT BAR FITTING AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 52-11-22.
